paul@britishfoodsdirect.com +44 (0)151 364 0505
Shop
Beechams Cold And Flu Hot Lemon 10S

Beechams Cold And Flu Hot Lemon 10S

£3.99

Cold & Flu Hot Lemon

Paracetamol
Phenylephrine

What are they for?
Beechams Cold & Flu Hot Lemon powders provide relief from the symptoms of colds and flu, blocked nose, nasal catarrh, painful sinuses, headache, aches and pains, chills and feverishness.

Ingredients: Paracetamol 600 mg, Action: Painkiller and fever reducer, Relief of: Headache, sore throat, shivers, fever, aches & pains.
Ingredients: Phenylephrine Hydrochloride 10 mg, Action: Decongestant, Relief of: Blocked nose, catarrh, painful sinuses.
This product also contains 40 mg ascorbic (vitamin C). Also includes sucrose. Sodium content 0.12g per sachet. See enclosed leaflet for further information

  • For headache, fever, aches & pains, blocked nose and sore throat

Additional Information

Weight .100 kg
Translate »